Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes recurrent UTI?

This is my 3rd UTI in 4 mos. Each urine culture coming back with proteus mirabilis. Have taken antibiotics bactrim ds & levofloxacin. I had surgery in August & needed a catheter in recovery to empy my bladder. Could this have caused the problem? Haven t had a UTI since I was 17 yrs old. I am 58 & this is not common for me at all. You advice would be greatly appreciated. Thank you.
Tue, 27 Feb 2018
Report Abuse
  Anonymous's Response
's  Response
Yes long term use of catheter can lead to UTI. change it once a week in emergency condition or dont use it after unnecessarily. Take Tab Norfloxacin 400mg (BD) for 3 day.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I have had recurrent uti s over the past year, including a history of oxalate kidney stones. I saw a doctor last Thursday and the diagnosis was...